# SDR SWIA202158733

- Difficulty date: May 28, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 13,495 hours, 7,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- RH FLOOR SEAT TRACK (Y= 10.7") HAS CORROSION ON FLOOR FLANGE AT FR 17     (C-CHECK RO 6/11/2021)    BLENDED OUT CORROSION REF SRM 51-10-03. LENGTH: 1.237" / WIDTH: .494" / DEPTH: .024" / ORIGINAL THICKNESS: .080' / REMAINING MATERIAL: .056" / ASSET ID: TC1-7472 / CAL DUE: 20 JANUARY 2022. FOUND TO BE OUT OF LIMITS REF SRM  53-10-10/AD01. REMOVED AND REPLACED RH INBD SEAT TRACK FR 12-21 AND APPLIED FINISH REF: EMB SRM 51-40-08,51-40-02,51-23-06. SEE CONTINUATION CARD FOR WORK PERFORMED.
